MathSciNet Relay Station
MathSciNet bibliographic data
MR442643 46A99
Iséki, Kiyoshi Mathematics on $2$-normed spaces. Math. Sem. Notes Kobe Univ. 4 (1976), no. 2, 161–174.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement